# SDR SWAA2020030542152

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 42,717 hours, 25,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1668, M10672 AND M1675 IN CABIN.         REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M1668, M10672 AND M1675 IN CABIN PER AMM 33-51-06
